# SDR NSVA201051

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 40,053 hours, 47,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192414A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 7 INOP.  REMOVED AND REPLACED FUSE.
